# SDR CA090310005

- Difficulty date: March 9, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-32-300
- Aircraft time: 3,965 hours
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 6354300
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER FWD RUDDER SPAR FOUND CRACKED. CRACKS FOUND STEMMING FROM THE 2 RIVETS USED TO ATTACH RUDDER HORN.
